# SDR AALA202308257175

- Difficulty date: August 22, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 51,782 hours, 25,920 cycles
- Engine: Iae V2524A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: UNKNOWN
- Condition: Clogged
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 FUEL FILTER CLOG ECAM MESSAGE AFTER TAKEOFF AND CLIMB LASTED APPROXIMATELY FIVE MINUTES. MAINTENANCE REPALCED FUEL FILTER AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
